# SDR USAA2011111100008

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,755 hours, 19,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A7068
- Condition: Faulty
- Location: Cabin
- Part time: 30,431 hours, 14,658 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERNAL LOAD MESSAGE ON EMERGENCY LIGHTS SYSTEM BITE TEST.   MAINTENANCE REMOVED AND REPLACED LEFT AFT SLIDE RAFT.
